# SDR N6WA2020110603

- Difficulty date: November 6, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10253
- Aircraft time: 41,557 hours, 31,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL MOUNTING ANGLE HAS CORROSION UNDER LOWER SILL ANGLES.  REMOVED AND REPLACED SERVICE DOOR SILL MOUNTING ANGLE, IAW CRJ700 SRM 51-40-06.
